Announcement

Collapse
No announcement yet.

Weaning off of Elidel?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Weaning off of Elidel?

    Hi,

    I'm new to the forum but have been reading through the threads a lot in the past few months. It has helped me tremendously while I was withdrawing from 1% HC cream. So thank you!

    I have used Elidel in the past 6 months or so to help me wean off of the steroid cream and though a few hiccups along the way I think I am finally at a place where I can use just the Elidel (fingers crossed. I haven't used the 1% HC cream for the last 9 days).

    My skin is still acting funny and I'm avoiding triggers, eating healthier etc... but I just want to make sure I'm on the right track. I know I need to gradually wean off of the Elidel because it too is not a permanent solution so I was just wondering if anyone has done this successfully (in particular if you have steroid induced rosacea)? Does everyone get a rebound effect once stopping the use of Elidel? What is the rebound like? My biggest worry right now is that my face will be addicted to the Elidel and it will be a horrible process to wean off from like the hydrocortisone.

    I'm also aware that I may have permanent rosacea or seb derm from using the steroid cream for so long (over 5 years) but I'm just really hoping that isn't the case. Anyway, any reply would be much appreciated!

  • #2
    Anyone?

    Please, someone who can comment on whether Elidel is addicting or can be stopped successfully!

    Comment

    Working...
    X